# SDR ANCF2025052213

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N481AV
- Make and model: Airbus A320-214
- Aircraft serial: 4381
- Aircraft time: 33,929 hours, 32,279 cycles
- Engine: Cfmint CFM565B43
- Engine time: 33,270 hours, 31,008 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH GPS LOST DURING TAKE-OFF NAV ADS-B RPTG (1)(2) FAULT WAS PRESENTED ON ECAM, GPS MONITOR WAS CHECKED AND THE SAT IN BOTH GPS WERE DASHES, REQUESTED VECTORS TO ATC AND WE HAD GPWS ALERTS (FALSE) ABOUT 16000 FEET THE FLIGHT PLAN SUDDENLY DISSEPPEARED AND CAB PR LDG ELEV FAULT ALSO WAS PRESSENTED ON ECAM.  WE REQUESTED DESCENT TO 10000 AND CREATE A NEW DESTINATION TO CONTROL PRESSURIZATION, WE READ AND PERFORMED GPS INTERFERENCE PRO-NOR-SUP-GPSINT, WE RECOVERED GPS (2) AND PERFORMED OPP TO SKBQ IAW AMM 34-36-00-740-003-A REV 72 01-MAY-2025 BITE TEST OF THE MULTI-MODE RECEIVER 1 AND 2 WAS PERFORMED, IAW AMM 22-96-00-710-001-A REV 72 01-MAY-2025 OPS TEST OF THE AUTOFLIGHT SYSTEM (AFS) WAS PERFORMED, IAW TSM 21-31-00-810-811-A LANDING FIELD ELEVATION FAULT, STEP 3.A 1 AND 2 WERE PERFORMED, TEST WITH RESULT SATISFACTORY OPS TEST OF THE PRESSURE CONTROL MONITORING SYSTEM REF AMM 21-31-00-710-002-A.
